MathSciNet Relay Station
MathSciNet bibliographic data
MR2420469 Expansion
Nikoloulopoulos, Aristidis K.; Karlis, Dimitris Fitting copulas to bivariate earthquake data: the seismic gap hypothesis revisited. Environmetrics 19 (2008), no. 3, 251–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement